# SDR UIEA200700275

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT AFT UPPER AND LOWER CORNER INBOARD SIDE OF THE R3 DOOR CUT OUT.  XEO-53-072007 ACCOMPLISHED TO REMOVE EXFOLIATION CORROSION.  TO BE REINSPECTED EVERY 3000 FLIGHT CYCLES PER PART 2 OF XEO 53-072007.  NDT AND VISUAL INSPECTION ACCOMPLISHED REF BOEING MESSAGE 1-383704990-2 AND SRM 53-30-03 FIG 44.
